Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A combinatorial proof of associativity of Ore extensions
University West, Department of Engineering Science, Division of Natural Sciences and Electrical and Surveying Engineering.ORCID iD: 0000-0001-6594-7041
2013 (English)In: Discrete Mathematics, ISSN 0012-365X, E-ISSN 1872-681X, Vol. 313, no 23, p. 2748-2750Article in journal (Refereed) Published
Abstract [en]

We use a counting argument to show that Ore extensions are associative. 

Place, publisher, year, edition, pages
2013. Vol. 313, no 23, p. 2748-2750
Keywords [en]
Combinatorial proof, Ore extension
National Category
Discrete Mathematics
Research subject
ENGINEERING, Mathematics
Identifiers
URN: urn:nbn:se:hv:diva-5653DOI: 10.1016/j.disc.2013.05.013ISI: 000326133900010Scopus ID: 2-s2.0-84883534590OAI: oai:DiVA.org:hv-5653DiVA, id: diva2:657057
Available from: 2013-10-17 Created: 2013-10-17 Last updated: 2019-06-03Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Nystedt, Patrik

Search in DiVA

By author/editor
Nystedt, Patrik
By organisation
Division of Natural Sciences and Electrical and Surveying Engineering
In the same journal
Discrete Mathematics
Discrete Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 191 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf